Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Metric foundations of continuous transformations


Author: Earl J. Mickle
Journal: Trans. Amer. Math. Soc. 63 (1948), 368-391
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1948-0023892-0
MathSciNet review: 0023892
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Hahn, Reelle Funktionen, vol. 1, Leipzig, 1932.
  • [2] F. Hausdorff, Mengenlehre, 3d ed., Berlin, 1935.
  • [3] C. Kuratowski, Topologie, I, Warsaw-Lwów, 1933.
  • [4] T. Radó and P. Reichelderfer, A theory of absolutely continuous transformations in the plane, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 258-307. MR 0003698 (2:257a)
  • [5] S. Saks, Theory of the integral, New York, Stechert, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0023892-0
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society